# SDR SWAA2025020385201

- Difficulty date: January 12, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER ATTACH ANGLE STA 663 HAS CRACK ON VERTICAL LEG AT RBL 35<CUT AND REMOVED DAMAGED R/H VAPOR BARRIER ATTACH ANGLE STA 663 FROM RBL 31 TO RBL 65 PER SRM 57-10-10-2R-5 REPAIR 5.;[05] FORMED SPLICE ANGLE FROM .071? THICK 2024-T3 CLAD SHEET PER SRM 57-10-10-2R-5 ;[06] LOCATED NEW HOLES IN R/H REPAIR ANGLE USING P/N 111A1322U10 PER SRM 57-10-10-2R-5 AND EA 25-157-00119; FABRICATED; LOCATED; AND DRILLED R/H VAPOR BARRIER ATTACH ANGLE STA 663 REPAIR SPLICE PER SRM 57-10-10-2R-5 AND EA 25-157-00119.; [10] VERIFIED WORK PERFORMED ON CORRECTIVE ACTION #9; [11] TRIMMED; DEBURRED; TREATED AND PRIMED BARE METAL ON NEW VAPOR BARRIER ATTACH ANGLE PER SRM SRM 57-10-10-2R-5 AND EA 25-157-00119; INSTALLED REPAIR SPLICE RIVETS THROUGH VERTICAL LEG AND 5 ADDITIONAL -5 RIVETS THROUGH THE VERTICAL LEG OF REPAIR ANGLE PER SRM 57-10-10-2R-5 AND EA 25-157-00119 AND EA M-24-157-02340; [16] INSTALLED HI-LOCK FASTENERS THAT PENETRATE FUEL CELL PER SRM 57-10-10-2R-5ACCOMPLISHED REPAIR OF R/H VAPOR BARRIER ATTACH ANGLE STA 663 AT RBL 35 PER SRM 57-10-10-2R-5; EA 25-157-00119; AND EA M-24-157-02340.
